# SDR DXTA2025010801843

- Difficulty date: January 5, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0160
- Aircraft time: 6,213 hours, 4,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2503
- Part serial: 47158
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPEAT WRITEUP. ON INITIAL EMER LIGHT TEST, EXIT SIGN BENEATH LAV, OVERHEAD LIGHT IN LAV, EXIT SIGN ABOVE SEAT 7, AND OVERHEAD LIGHT ABOVE SEAT 10 FAILED TO ILLUMINATE. ATTEMPTED ONE RECHARGE PROCEDURE AS DIRECTED. LIGHTS STILL FAILED TO ILLUMINATE. WHEN EMER LIGHTS SELECTED ON, NO LIGHTS ILLUMINATED. REPLACED FUSE AND BATTERY. OPS CHECK GOOD. IAW AMM 33-50-06.
